# SDR AALA201507049011

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,127 hours, 13,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R18819
- Condition: Low Pressure
- Location: R1 Door
- Part time: 12,521 hours, 3,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, R1 DOOR RESERVOIR BOTTLE HAS LOW PRESS.  REPLACED R1 DOOR RESERVOIR BOTTLE IAW AMM 52-11-30-401.
